# SDR C2XA98IA377

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 12040327001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT NACELLE FLAP CENTER RIB CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FLAP IAW EMB-120 MM 27-50-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
